Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Lubbock, TX

April 16, 2016Dickens County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 16, 2016, 6:00 PM CDT for Dickens County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2016, 6:00 PM CDT (23:00 UTC)
Expired
Apr 16, 2016, 6:45 PM CDT
In force
45 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Dickens County, TX

The radar

The Lubbock radar (KLBB), 100 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 6:00 PM CDTHAIL 12 N Spur, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 2:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS54 KLUB 162300
SVRLUB
TXC125-162345-
/O.NEW.KLUB.SV.W.0033.160416T2300Z-160416T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
600 PM CDT SAT APR 16 2016

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DICKENS COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 645 PM CDT

* AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPUR...OR 9
  MILES SOUTH OF DICKENS...MOVING NORTHEAST AT 35 MPH.  

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DICKENS AND SPUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3340 10079 3346 10094 3377 10090 3363 10052
      3350 10053
TIME...MOT...LOC 2259Z 224DEG 32KT 3349 10081 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

26
4 follow-up statements
332 
WWUS54 KLUB 162309
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
609 PM CDT SAT APR 16 2016

TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
609 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL DICKENS COUNTY...

AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF DICKENS...MOVING NORTHEAST AT 35 MPH. QUARTER SIZE HAIL WAS
REPORTED IN SPUR WITH THIS STORM.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DICKENS AND SPUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3344 10077 3350 10090 3377 10090 3363 10052
      3350 10053
TIME...MOT...LOC 2308Z 224DEG 32KT 3355 10074 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

26
186 
WWUS54 KLUB 162316
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
616 PM CDT SAT APR 16 2016

TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
616 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN DICKENS COUNTY...

AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
DICKENS...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DICKENS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3346 10074 3350 10082 3374 10082 3363 10052
      3353 10054
TIME...MOT...LOC 2315Z 224DEG 32KT 3360 10068 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

26
028 
WWUS54 KLUB 162322
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
622 PM CDT SAT APR 16 2016

TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
622 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN DICKENS COUNTY...

AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF
DICKENS...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DICKENS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3348 10072 3354 10080 3372 10077 3363 10052
      3353 10054
TIME...MOT...LOC 2322Z 221DEG 22KT 3357 10069 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

26
359 
WWUS54 KLUB 162333
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT SAT APR 16 2016

TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
633 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL DICKENS COUNTY...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
DICKENS...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL DICKENS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3353 10066 3356 10073 3370 10070 3363 10052
      3353 10054
TIME...MOT...LOC 2333Z 217DEG 21KT 3360 10063 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:58 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 16, 3:58 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
358 PM CDT SAT APR 16 2016

.SHORT TERM...
THE UA LOW THAT PROVIDED PORTIONS OF THE NW SOUTH PLAINS WITH
RAINFALL AND BRIEF BOUTS OF A STRONG STORM OR TWO
YESTERDAY...CONTINUED TO CHURN AWAY ACROSS NRN NEW MEXICO LATE THIS
AFTN. THE SYSTEM IS STILL PROGGED TO MOVE NEWRD THROUGH
TONIGHT...AND RETROGRADE TO NORTH OF THE FOUR-CORNERS BY TOMORROW
EARLY EVENING. DUE TO THE PROXIMITY OF THE SAID DISTURBANCE...THE
DRYLINE HAD NO PROBLEMS SURGING EWRD TO NEAR THE CAPROCK ESCARPMENT
LATE THIS AFTN...WITH BREEZY SW WIND SPEEDS ON THE ORDER OF 15-25
MPH AND GENERALLY CLEAR SKIES ARE OCCURRING WEST OF THE
DRYLINE...BUT BREEZY SE SFC WINDS AND THE SLOW/GRADUAL THINNING OF
THE LOW CLOUDS WERE NOTED ACROSS THE FAR ROLLING PLAINS /EAST OF THE
DRYLINE/. SOME DRIZZLE/LIGHT RAIN WAS REPORTED UNDERNEATH THE
STUBBORN STRATUS DECK EARLIER THIS MORNING...BUT MORE INTERESTING
THINGS ARE STARTING TO TAKE SHAPE. WHILE THE UA LOW PROVIDES THE
REGION WITH A 250 MB 90+ KT JET STREAK AND HENCE INCREASING THE
LARGE SCALE SUPPORT...LOW LEVEL MOISTURE IS BEING MAINTAINED ACROSS
THE ROLLING PLAINS WITH AN UPSLOPE SFC REGIME /PWATS 2-3 STANDARD
DEVIATIONS ABOVE NORMAL/. ALSO EAST OF THE DRYLINE...AN AXIS OF LOW-
MID THETA-E WILL EXIST AS WELL AS SBC OF 1000-2500 J/KG...0-6 KM
BULK SHEAR VALUES OF 50-60 KTS...A VEERING VERTICAL WIND PROFILE AND
A LOW LEVEL HODOGRAPH CURVATURE...RAISES CONCERN FOR STORMS THAT DO
DEVELOP TO QUICKLY BECOME ORGANIZED AND REACH STRONG TO SEVERE
LEVELS. FURTHERMORE AS WE HEAD INTO THE EVENING HOURS...LOW LCL/S
AND SFC-1 KM HELICITY VALUES ABOVE 100 M2/S2 COUPLED WITH THE ABOVE
SEVERE INDICES RAISES CONCERNS FOR THE POTENTIAL OF A TORNADO OR TWO
ACROSS THE SAID AREA. BEST PROGGED HELICITY VALUES VALUES ARE NOTED
ACROSS THE NRN ROLLING PLAINS...WHICH IS AN AREA WE WILL BE KEEPING
AN EVEN CLOSER EYE ON. DUE TO EVERYTHING...A TORNADO WATCH IS IN
EFFECT FOR THE ROLLING PLAINS UNTIL 9 PM CDT. THOUGH THIS WATCH
COULD EXPAND A BIT WWRD LATER TODAY AS SIGNS OF THE SRN PERIPHERY OF
THE DRYLINE HAVE SHOWED SIGNS OF RETREATING A BIT.

LATE TONIGHT THE SEVERE INDICES WILL SUBSIDE WHILST FLOW ALOFT
BECOMES MORE MERIDIONAL WHILE Q-VECTOR CONVERGENCE HONES IN ON SWRN
OK...FAR SERN TX PANHANDLE...THE FAR ROLLING PLAINS AND SE TO ACROSS
THE PERMIAN BASIN. WHAT THIS AND THE EVOLVING FLOW ALOFT POINTS TO
IS THE STORM MODE TRANSITIONING FROM A DISCRETE MODE TO A LINEAR
MODE...WITH THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THE
WEATHER PREDICTION CENTER HINTS AT RAINFALL AMOUNTS OF 0.10 INCHES
ACROSS THE CENTRAL ZONES TO 2.00+ INCHES ACROSS THE LOW ROLLING
PLAINS VALID THIS EVENING THROUGH TOMORROW EVENING. WILL THEREFORE
ELECT TO CONTINUE THE FLASH FLOOD WATCH ACROSS THE ROLLING
PLAINS...AS THE HEAVY RAINFALL THREAT REMAINS. EARLY TOMORROW
MORNING WHILE THE LINE OF STORMS IS ONGOING ACROSS THE FAR ROLLING
PLAINS...A COLD FRONT WILL IMPINGE ON THE CWA AND ALTHOUGH THE SOUTH
PLAINS WAS RECENTLY DRIED OUT A BIT DUE TO A DOWNSLOPE WIND
COMPONENT FROM THE PREVIOUS DAY...THERE MAY BE ENOUGH MID-LEVEL
MOISTURE AND FRONTOGENETICAL FORCING TO INSTIGATE ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS. /29

.LONG TERM...
FEW CHANGES IN THE LONG TERM WITH AT LEAST LOW THUNDER CHANCES
REMAINING UNTIL THE UPPER LOW CLEARS EAST ON THURSDAY. UPPER RIDGE
SHOULD MOVE OVER LATE NEXT WEEK...BUT EXPECT AT LEAST ENOUGH
MOISTURE TO RETURN LOW CHANCES MAINLY NORTH AND WEST BY THE
WEEKEND. MAJOR COMPUTER PROBLEMS AND ONGOING SEVERE WEATHER
UNFORTUNATELY PRECLUDES A MORE DETAILED DISCUSSION. RMCQUEEN

.FIRE WEATHER...
A BROAD UA LOW PRESSURE SYSTEM ACROSS NORTHERN NEW MEXICO HAS
PROMOTED ITS SURFACE COUNTERPART TO TIGHTEN THE PRESSURE
GRADIENT...RESULTING IN THE DRYLINE SURGING EAST TO NEAR THE CAPROCK
ESCARPMENT LATE THIS AFTERNOON. TEMPS AT OR OR SLIGHTLY ABOVE NORMAL
COUPLED BREEZY SOUTHWEST WIND SPEEDS ON THE ORDER OF 15-25 MPH ON
THE CAPROCK. THE DRYLINE HAS THEREFORE BEEN ABLE TO SURGE EASTWARD
TO NEAR THE CAPROCK ESCARPMENT...AND ALLOWING THE DRYLINE TO
USHER IN A DRIER AIRMASS. RELATIVE HUMIDITY VALUES HAVE FALLEN TO
BETWEEN 15-25 PERCENT ON THE CAPROCK. ONE OR TWO SITES ACROSS THE
FAR WEST SOUTH PLAINS HAVE TICKED OFF A FEW RED FLAG MINUTES WHICH
IS NOT SURPRISING GIVEN THE BREEZY...DRY AND WARM CONDITIONS. A
FIRE DANGER STATEMENT REMAINS IN EFFECT ACROSS THE WESTERN SOUTH
PLAINS UNTIL 8 PM CDT WHICH IS WARRANTED. THE ONGOING GREEN-UP AND
LACK OF WIDESPREAD SITES REPORTING RED FLAG MINUTES ARE MITIGATING
ADDITIONAL FIRE WEATHER HIGHLIGHTS. /29

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING
FOR TXZ026-031-032-037-038-042>044.

&&

29/05
Hazardous weather outlook, Apr 16, 11:33 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1133 AM CDT SAT APR 16 2016

TXZ021>044-171645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1133 AM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG
AND EAST OF A LINE FROM SILVERTON...TO RALLS...TO TAHOKA.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
THE DRYLINE THIS AFTERNOON. THE PRIMARY THREAT WITH THE INITIAL
STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...THOUGH A
TORNADO CAN NOT BE RULED OUT. THE ACTIVITY WILL GROW UPSCALE INTO
A SLOW MOVING LINE OF STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH AND VERY HEAVY RAINFALL LATE THIS EVENING THROUGH TONIGHT. A
FLOOD WATCH REMAINS IN EFFECT TONIGHT INTO EARLY SUNDAY MORNING
ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE INTO THE ROLLING
PLAINS...WHERE THE HEAVIEST RAIN IS EXPECTED. ADDITIONALLY...GUSTY
AND DRY SOUTHWESTERLY WINDS WILL OVERSPREAD THE CAPROCK BEHIND THE
DRYLINE THIS AFTERNOON CREATING ELEVATED TO CRITICAL FIRE WEATHER.
A FIRE DANGER STATEMENT IS IN EFFECT ACROSS MUCH OF THE CAPROCK
THIS AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF HEAVY RAIN IN THE ROLLING PLAINS WILL END BY LATE
SUNDAY MORNING. OTHERWISE...THE THREAT OF HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
ACROSS THE ROLLING PLAINS.

In the hours before

Local storm report, Apr 16, 3:46 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     WALL CLOUD       4 NW FLOYDADA           34.02N 101.39W
04/16/2016                   FLOYD              TX   STORM CHASER

            VERY SLOW BUT PERSISTENT ROTATION

&&

EVENT NUMBER LUB1600054

JGD
Local storm report, Apr 16, 4:22 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
422 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      5 S SOUTH PLAINS        34.15N 101.31W
04/16/2016                   FLOYD              TX   TRAINED SPOTTER

            1-2 FEET OF WATER OVER 207

&&

EVENT NUMBER LUB1600055

JGD
Local storm report, Apr 16, 5:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
505 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TORNADO          9 SW GIRARD             33.28N 100.77W
04/16/2016                   KENT               TX   STORM CHASER

&&

EVENT NUMBER LUB1600056

JGD
Local storm report, Apr 16, 5:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
557 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     WALL CLOUD       8 E DICKENS             33.62N 100.71W
04/16/2016                   DICKENS            TX   TRAINED SPOTTER

            ROTATING WALL CLD CROSSING 114

&&

EVENT NUMBER LUB1600057

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 9:57 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Parmer33 min
Apr 16, 2:55 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King50 min
Apr 16, 3:42 PM CDTSevere Thunderstorm WarningLUBDickens, King33 min
Apr 16, 3:49 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd26 min
Apr 16, 3:50 PM CDTSevere Thunderstorm WarningLUBBriscoe25 min
Apr 16, 3:59 PM CDTSevere Thunderstorm WarningLUBDickens, Kent31 min
Apr 16, 4:11 PM CDTSevere Thunderstorm WarningLUBDickens, Motley34 min
Apr 16, 4:13 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall47 min
Apr 16, 4:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Apr 16, 4:21 PM CDTTornado WarningLUBDickens, King13 min
Apr 16, 4:28 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall47 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza26 min
Apr 16, 5:10 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall35 min
Apr 16, 5:23 PM CDTSevere Thunderstorm WarningLUBDickens, Kent37 min
Apr 16, 5:47 PM CDTTornado WarningLUBDickens, King28 min
Apr 16, 6:13 PM CDTTornado WarningLUBCottle, Dickens, King, Motley32 min
Apr 16, 6:44 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley31 min
Apr 16, 6:54 PM CDTAreal Flood AdvisoryLUBCottle, Dickens, King, Motley2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.